# SDR TSAA9632087

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26015711
- Condition: Failed
- Location: Mlg
- Component: Goodyear, 404F429
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 48 - PIREP NR 4, VIBRATION ON TAKEOFF AND ROTATION.  SUSPECT BLOWN TIRE.  REMOVED AND REPLACED NR 4 M/W ASSEMBLY, DUE TO BLOWN TIRE, AND M/W ASSEMBLY FOR PRECAUTIONARY.  M122 TIRE TREAD LOSS/TIRE BURST INSPECTION AND ANTI-SKID TEST ACCOMPLISHED.  REMOVED AND REPLACED RIGHT MLG INNER DOOR DUE TO DAMAGE.  RETRACTION TEST OK.  REPAIRED RIGHT INBOARD MID FLAP LOWER SKIN PER EA 737-57-009.  AIRCRAFT RETURNED TO SERVICE.  (M)
